# SDR DXTA2011070904648

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 8,586 hours, 5,276 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER BRAKE LIGHT ILLUMINATED ON MWP DURING GEAR EXTENSION AND NEVER WENT OUT.  IT WAS ACCOMPANIED BY A RT BRAKE RED THAT FAILS TO RESET.  REMOVED CONNECTORS CLEANED AND INSPECTED.  NO DEFECTS NOTED.  PERFORMED OPS TEST OF BSGU 2, OPS CHECK GOOD IAW MM 32-466.
